# SDR SWAA2021060470128

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 538 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT-42-A22; CABIN STA 538; RBL1; FLOOR BBOARD SPLICE PLATE CRACKED @ INBD/AFT CORNER. ; / AUDIT CW; AUDIT CW; FOUND COMPLETE
